Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Intense testicular pain after treatment for Chlamydia
    avatar
    Desesperado posted:
    Hi,

    I I was diagnosed a Chlamidya empirically and given Doxicicline for a month. After a week, the tests confirmed that I had a trachomatis and mostly all of the symptons had gone but the testicle pain remained and even aggravated during the time I was taking the atibiotic. I stopped the medication and got another swab test. A week later, the it turned out positive again with trachomatis, so the doxicicline didn't do much.

    Now I'm taking ciprofloxacino and doxiciclina but the testicular pain is still there after 6 days. It happens especially at night and depending on which testicle hurts, my leg also hurts. Not sure what to do. Having a lot of antibiotic now but no results.

    Anyone out there can give me a clue? What happened to you mate? Did you get it healed? Thank you for any help you can give!!
    Reply
     
    avatar
    abe648 responded:
    Read this other post and it may helpyou.

    http://forums.webmd.com/3/sexual-conditions-and-stds-exchange/forum/8277/6
    Read more in the Herpes Handbook. Watch the Herpes Video and Terri Warren's book The Good News about the Bad News. All located under the heading Herpes at http://www.westoverheights.com/


    Helpful Tips

    Don't waste time on this site.
    Please do not embarrass yourselves with asking these virtual medical advice people anything real important. I didn't even get an answer. More
    Was this Helpful?
    0 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.